MathSciNet Relay Station
MathSciNet bibliographic data
MR1802762 37F15 (37F30)
Haïssinsky, Peter Rigidity and expansion for rational maps. J. London Math. Soc. (2) 63 (2001), no. 1, 128–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement